HI all i was given a new drug to start 2 weeks ago called rivaroxaban 20mg daily to replace warfarin as i am so unstable on it, However i was a little concerned when the consultant said its fully effected the first 12 hours ! so it seems after this i would not be fully covered he assured me it would be fine. However last week my leg swelled up and was very hot and lumpy so went to GP who stopped the tablet and has put me back on warfarin and everything has settled.
I am now battering with this new consultant who said he reckons its not the new tablet , but i said to him all the side affects have gone and i feel a lot better than when i was taking it, I really am unsure what to do as i feel if i don't do what he says he will no longer see me !
Any advice please i seem to be having to argue my case all the time its becoming a nightmare and i am feeling why should i bother with any of this anymore life is hard enough with this dreadful illness nobody wants to listen to the patient anymore.
sorry for going on but i am so fed up of feeling ill .